# SDR HEEA084878

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,157 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 7273
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER HAS A SQUELCH PROBLEM. SHOP REPAIR.
